# SDR VNAA0306008

- Difficulty date: June 13, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 19,625 hours, 23,449 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Galley Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 10,000 FEET, THE CREW RECEIVED A GALLEY DOORS LIGHT OPEN AND CLOSING INDICATION.  THE AIRCRAFT WOULD NOT PRESSURIZE AND FLIGHT 4158 THEN DIVERTED TO IAD.  MAINTENANCE INSPECTED AND CLEANED THE GALLEY DOOR PROXY SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
